# SDR QMLA2014061614074

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 6,678 hours
- Engine: Allsn 250C40B
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A362
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION FOUND FOUR CRACKS IN MAIN ROTOR YOKE LOCATED BETWEEN STATION 26 & 31.  CRACKS ARE 2 TO 4.5 INCHES IN LENGTH.  AFTER REMOVING SEALANT FROM KNOWN CRACKS FOUND ADDITIONAL CRACKING UNDERNEATH MAKING FIVE CRACKS ON ARM.  THERE ARE THREE CRACKS ON TOP SIDE OF ARM STARTING AT STATION 26 EXTENDING TO STATION 30.5.  TWO 2 INCHES IN LENGTH & ONE 4.5 INCHES IN LENGTH.  TWO CRACKS ON BOTTOM, ONE 2.125 INCHES & ONE 3.5 INCHES.
